MAUDE Adverse Event Report: S.B.M. SAS COMPOSITCP 60; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

S.B.M. SAS COMPOSITCP 60; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 905257
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an initial hamstring tendon graft procedure, two interference screws fractured.Half of one screw remains in the patient's bone tunnel and is indicated to be stable without the potential for migration.The surgeon stated that removing it was not possible, and the case was completed with a bone post outside the tunnel for graft fixation.The correct surgical technique was used.No other complications or impacts were reported due to this malfunction.Attempts have been made, and no further information has been provided.

Brand Name
COMPOSITCP 60
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
S.B.M. SAS
zi du monge
lourdes 65100
FR  65100
MDR Report Key20370650
Report Number0001825034-2024-02336
Device Sequence Number3889895
Product Code MAI
UDI-Device Identifier03760154006675
UDI-Public(01)03760154006675(17)270201(10)240534
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2024
Report Date (Section F) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number905257
Device Lot Number240534
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART 905604, LOT 544900
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/29/2024